Affordable Access

Publisher Website

Quaternionic non-abelian relativistic quantum fields in four space-time dimensions

Authors
Journal
Physics Letters B
0370-2693
Publisher
Elsevier
Publication Date
Volume
189
Issue
3
Identifiers
DOI: 10.1016/0370-2693(87)91442-0
Disciplines
  • Physics

Abstract

Abstract We give a simple construction of certain Lie-group-valued euclidean Markov random fields and local relativistic quantum fields with positive energy in four space-time dimensions. These fields can be looked upon as non-abelian extensions of electromagnetic fields.

There are no comments yet on this publication. Be the first to share your thoughts.